RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2014, Volume 22, Number 2, Pages 9–17 (Mi timb216)  

On the relation between a factorization of a polynomial resultant and the frequency of its occurence

N. V. Budarinaab, V. I. Bernikab, H. O'Donnellab

a Institute of Mathematics of the National Academy of Sciences of Belarus
b Dublin Institute of Technology

Abstract: A lower bound is obtained for the number of polynomial pairs of a given degree and bounded heights such that their resultants are divisible by a fixed prime power.

Full text: PDF file (272 kB)
References: PDF file   HTML file
UDC: 511.42
Received: 13.10.2014

Citation: N. V. Budarina, V. I. Bernik, H. O'Donnell, “On the relation between a factorization of a polynomial resultant and the frequency of its occurence”, Tr. Inst. Mat., 22:2 (2014), 9–17

Citation in format AMSBIB
\Bibitem{BudBerOdo14}
\by N.~V.~Budarina, V.~I.~Bernik, H.~O'Donnell
\paper On the relation between a factorization of a polynomial resultant and the frequency of its occurence
\jour Tr. Inst. Mat.
\yr 2014
\vol 22
\issue 2
\pages 9--17
\mathnet{http://mi.mathnet.ru/timb216}


Linking options:
  • http://mi.mathnet.ru/eng/timb216
  • http://mi.mathnet.ru/eng/timb/v22/i2/p9

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:118
    Full text:34
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019